# SDR COMA0160442

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 18,999 hours, 17,935 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 50034017351
- Part serial: NA
- Condition: Corroded
- Part time: 18,999 hours, 17,935 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD "J" ANGLE AT F.S. 280.00 BETWEEN LBL9 AND RBL 9 IS CORRODED.REMOVED AND REPLACED FWD "J" ANGLE AT FS 280.00 BETWEEN LBL9 AND RBL9 I/A/W WVAC E.O. 601R-53-1551.
